# SDR DALA2014110706049

- Difficulty date: November 6, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 148-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTINGS AND FLOOR PANEL NR 160G FROM BS 148 - 200 X -55 .  FITTING AND FLOOR PANEL 160G WERE REPLACED IAW DWG 9957828, REV AB AND SRM 51-10-3, PAR 14, 21 SRM  51-10- 4.
